# SDR CALA2019030800362

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG ANCHORAGE FITTING REQUIRES REMOVE AND REINSTALL TO FOM FOR MACHINE SHOP REPAIR, PER LCQ NR 9292799. REMOVED AND REPLACED LT MLG ANCHORAGE FITTING IAW SRM 57-26-13-300-009 & SB A320-57-1089.
